# SDR SWIA2019121746919

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 27 I/B POST IS CRACKED AT THE BOTTOM (C-CHECK) RO 12/14/2019  REPAIRED FS 409+128 LBL 27 I/B POST IAW BOMBARDIER REO. P/N-HST10AG6-9 TAG# A83645 P/N-HST10AG6-8 TAG#B15795 P/N- HST10AG6-7 TAG# A52147 P/N- KFN587-3 TAG#A52147 P/N-B0203013-08 TAG#A83618 P/N-HST10AG5-3 TAG#A83723
